# SDR SWAA2022022496719

- Difficulty date: December 31, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 40,286 hours, 20,571 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242XF BROKEN / DAMAGED FLOOR PANEL 242XF WAS REPLACED WITH A SERVICEABLE PART IAW SRM 51-10-02-0G-0 PAR. 9
